# SDR REXA2022121402705

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 34,388 hours, 23,994 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CC670517201
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING ASSEMBLY MADE BRACKET,  FOUND BRACKETS CRACKED ON TOP OF BS 220 LT & RT.  REMOVED AND REPLACED THE BRACKETS IAW SRM 51-42-06-001-001-A01.
